Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bboy

Finished Accutane about 5 months

errr im gettin minor acne now to moderate... nothing as bad as before. does anybody know what should i do to stop this? i don't need anything as serious as accutane, but is there any medication u guys recommend i should ask my dem about?

Share this post


Link to post
Share on other sites

Antibiotics..even ones that never helped pre accutane are often very effective post accutane. You can try them topically or orally depends on where you get break outs , how severe etc. Speak to your derm

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×